# SDR DL72L954033

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 720
- Component: 6554577
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FS 720 TO 720B S-26R BL 0, CORROSION REPAIR.  CORROSION ON THE LOWER SKIN PANEL REQUIRED CUT OUTS IN FOUR AREAS LOCATED FROM FS 720 + 10 TO 720B BETWEEN STRINGERS 26R AND BL 0.  TWO OF THE CUT OUTS ARE UNDER THE LAPPED SKIN AT STRINGER 26R.  THE FORWARD CUTOUT IS 2.25 BY 1 AND THE AFT IS 2.25 BY 2.  THE THIRD IS 16 BY 5.375 LOCATED JUST FORWARD OF STA 720A BETWEEN STRINGERS 28R AND BL 0, THE FOURTH CUTOUT IS 2.75 BY 1.125 AND IS AFT OF STA 720A BETWEEN STRINGER 28R AND BL 0.  THIS REPAIR REMOVED THE EXISTING EXTERNAL RING DOUBLER AND ADDED A DOUBLER AND A TRIPLER.
